# SDR ERAA20130035

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N973EA
- Make and model: Beech 1900D
- Aircraft serial: UE391
- Aircraft time: 21,290 hours, 31,780 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 1025A
- Condition: Cracked
- Location: Rt Mlg
- Part time: 8,309 hours, 13,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM RIGHT MAIN LANDING GEAR.  REMOVED AND REPLACED NR 2 MLG ACTUATOR IAW BEECH 1900D MAINTENANCE MANUAL 32-30-10.  RIGGED IAW BEECH1900D MAINTENANCE MANUAL 32-30-09, OPS CHECKED GOOD.
